MAUDE Adverse Event Report: BIOMET MICROFIXATION 2G OTOMIMIX; CEMENT, EAR, NOSE AND THROAT

BIOMET MICROFIXATION 2G OTOMIMIX; CEMENT, EAR, NOSE AND THROAT
Catalog Number 7014-3266
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial procedure performed approximately three (3) weeks ago, the surgical team was unable to open the bottle, and liquid from the bottle was found leaking inside the box.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in canada.The customer has not indicated whether the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and/or corrected information.Updated: b5, g4, h2, h3, h6 and h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
2G OTOMIMIX
Common Device Name
CEMENT, EAR, NOSE AND THROAT
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21721113
Report Number0001032347-2025-00180
Device Sequence Number9537641
Product Code NEA
UDI-Device Identifier00888233025201
UDI-Public(01)00888233025201(17)260318(10)66670749
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/18/2026
Device Catalogue Number7014-3266
Device Lot Number66670749
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown